Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have been having dizzy spells like the whole room spinning

HI I have been having dizzy spells like the whole room spinning and it never goes away I turn my head or bend over or lay down it gets worse also last night I felt like I was having a seizer in my sleep I woke up feeling like I was having elctric shocks going thru me and felt like my eyes were going back and forth really fast I have never felt any thing like this before please help me I have no Insurance
Asked On : Sat, 10 Jul 2010
Answers:  1 Views:  536
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to Hcm.
From your description it looks like you are having severe vertigo. In severe vertigo
many a time it is so severe that pt becomes scary, at times shouts by feelig as if
he is falling. Vertigo usually benign could be due to common cold, viral infection,
perforation of tympanic membrane of internal ear, recent travelling, air travel etc.
Drugs like stugeron, vertin etc are being used for it.Consult your doctor to rule out
any other neurological condition responsible foe that. thanks
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor